It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Back Problems Message Board


Back Problems Board Index


If the morphine was working at all, it was minimal at best. I called the office yesterday because I had begun itching badly from my neck up. The doc (pm) told me to discontinue the morphine entirely and just use hydrocodone until my next appointment with him on the 22nd. It was an allergic reaction. I've discontinued, but I had my morning dose before I talked to him and the itching is still there and in other places, too. Taking benadryl for that.

I feel like I'm back at square 1, where I was in June when this flared up, only the pain is worse now. So far, the ESIs haven't worked and neither has any medication. Gabapentin and morphine were like eating candy, and the tramadol that I was taking previously didn't work, either.





All times are GMT -7. The time now is 06:51 AM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2017 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!